# SDR 2004FA0000711

- Difficulty date: July 21, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N8900P
- Make and model: Piper PA-24-260
- Aircraft serial: 244355
- Engine: Lyc TIO540*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 450017
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE ELT ANTENNA ON AIRCRAFT WAS DISCOVERED TO HAVE FAILED.  THE ANTENNA FAILED AT THE BULKHEAD FITTING.  IT APPEARS TO BE SIMPLY GLUED INTO THE FITTING.  THIS ANTENNA P/N 450017 HAS BEEN RECENTLY UP GRADED INDICATING THE MANUFACTURER KNOWS ABOUT THIS DEFECT.  PN 450017 SUPPLIED PRIOR TO JUNE 2004 ARE SUSPECT.  A PULL TEST WILL DETERMINE INTEGRITY.  (M)
